# SDR QXEA200501145

- Difficulty date: July 30, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 15,467 hours, 22,228 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI FLIGHT NR 2204, RUDDER FULL PRESSURE CAUTION LIGHT AFTER TAKEOFF.  THIS WAS ACCOMPAINIED BY A RUDDER PRESSURE CAUTION LIGHT.  MAINTENANCE REPLACED NR 1 AND NR 2 RUDDER PRESSURE SWITCHES.  GROUND RAN AIRCRAFT.  OPERATED RUDDER THRU SEVERAL CYCLES.  ALSO, C/W -8 200 AMM 27-20-38 TR 27-053, STEPS 1-6A.  ALL CHECKS NORMAL NO FURTHER DEFECT NOTED.  AIRCRAFT RETURNED TO SERVICE.
